# SDR SWAA2012022701760

- Difficulty date: February 23, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 74,470 hours, 65,178 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: AS15006D1110
- Condition: Loose
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EMERGENCY DESCENT, LOSS OF PRESSURIZATION AT FL350 CABIN ALT REACHED 15,000FT DURING DESCENT TO 10,000FT LOSS OF PRESS & EMERG DESCENT QRH COMPLETE "PASS OXYGEN ON" LIGHT WITH DROPPED MASK DURING DESCENT.  REMOVED AND REPLACED BOOT, DUCT, AND CLAMP PER MM.
